|Which fluids won't work?
Dec 3, 2001
I am an HIV/AIDS educator and I take great pains to give information that I know to be factual. However, I have a colleague who in her presentations, teaches that you can't take HIV/AIDS meds with "grapefruit juice." She says that if you do that the meds will not work. I have never read or heard of any research that supports this. I don't believe this is accurate, but I want to get an expert opinion to be sure. Can you help?
Response from Dr. Dieterich
Grapefruti juice will interfere with absorption of many medications because of the high acidity and other substances in it. It is best not to chance it, even though most meds are fine. So take your meds after breakfast when the juice is already past the stomach. DTD
A question of resistance?
- Itchy Balls After Oral Sex Hooker Does It Mean I Have HIV
- Pain In Penis After Getting Scratched Worried I Have HIV
- Tingling In Feet After Eating Sperm Worried I Have HIV
- Vomiting After Fingering Worried I Have HIV
- White Spots After Touching A Bloody Scab Worried I Have HIV
- Can Herpes Cause Diarrhea?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.